Global solvability and exponential stability in one-dimensional nonlinear thermoelasticity

Reinhard Racke, Yoshihiro Shibata, Songmu Zheng

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

We are mainly concerned with the Dirichlet initial boundary value problem in one-dimensional nonlinear thermoelasticity. It is proved that if the initial data are close to the equilibrium then the problem admits a unique, global, smooth solution. Moreover, as time tends to infinity, the solution is exponentially stable. As a corollary we also obtain the existence of periodic solutions for small, periodic right-hand sides.

Original languageEnglish
Pages (from-to)751-763
Number of pages13
JournalQuarterly of Applied Mathematics
Volume51
Issue number4
DOIs
Publication statusPublished - 1993 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global solvability and exponential stability in one-dimensional nonlinear thermoelasticity'. Together they form a unique fingerprint.

  • Cite this